On certain subclasses of analytic functions defined by a multiplier transformation with two parameters

K. Al-Shaqsi, Maslina Darus

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Let A{script} denote the class of analytic functions with the normalization f(0) = f′(0) - 1 = 0 in the open unit disk U = {z: |z| < 1}, set and define (fn b,λ)(-1) in terms of the Hadamard product In this paper, the authors introduce several new subclasses of analytic functions defined by means of the operator given by Inclusion properties of these classes and the classes involving the generalized Libera integral operator given by Inclusion properties of these classes and the classes involving the generalized Libera integral operator are also considered.

Original languageEnglish
Pages (from-to)1799-1810
Number of pages12
JournalApplied Mathematical Sciences
Volume3
Issue number33-36
Publication statusPublished - 2009

Fingerprint

Multiplier Transformation
Two Parameters
Analytic function
Mathematical operators
Integral Operator
Inclusion
Hadamard Product
Unit Disk
Normalization
Class
Denote
Operator

Keywords

  • Analytic functions
  • Integral operator
  • Multiplier transformation
  • Subordination

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

On certain subclasses of analytic functions defined by a multiplier transformation with two parameters. / Al-Shaqsi, K.; Darus, Maslina.

In: Applied Mathematical Sciences, Vol. 3, No. 33-36, 2009, p. 1799-1810.

Research output: Contribution to journalArticle

@article{faa5d24c534443769f5162f8c88d7627,
title = "On certain subclasses of analytic functions defined by a multiplier transformation with two parameters",
abstract = "Let A{script} denote the class of analytic functions with the normalization f(0) = f′(0) - 1 = 0 in the open unit disk U = {z: |z| < 1}, set and define (fn b,λ)(-1) in terms of the Hadamard product In this paper, the authors introduce several new subclasses of analytic functions defined by means of the operator given by Inclusion properties of these classes and the classes involving the generalized Libera integral operator given by Inclusion properties of these classes and the classes involving the generalized Libera integral operator are also considered.",
keywords = "Analytic functions, Integral operator, Multiplier transformation, Subordination",
author = "K. Al-Shaqsi and Maslina Darus",
year = "2009",
language = "English",
volume = "3",
pages = "1799--1810",
journal = "Applied Mathematical Sciences",
issn = "1312-885X",
publisher = "Hikari Ltd.",
number = "33-36",

}

TY - JOUR

T1 - On certain subclasses of analytic functions defined by a multiplier transformation with two parameters

AU - Al-Shaqsi, K.

AU - Darus, Maslina

PY - 2009

Y1 - 2009

N2 - Let A{script} denote the class of analytic functions with the normalization f(0) = f′(0) - 1 = 0 in the open unit disk U = {z: |z| < 1}, set and define (fn b,λ)(-1) in terms of the Hadamard product In this paper, the authors introduce several new subclasses of analytic functions defined by means of the operator given by Inclusion properties of these classes and the classes involving the generalized Libera integral operator given by Inclusion properties of these classes and the classes involving the generalized Libera integral operator are also considered.

AB - Let A{script} denote the class of analytic functions with the normalization f(0) = f′(0) - 1 = 0 in the open unit disk U = {z: |z| < 1}, set and define (fn b,λ)(-1) in terms of the Hadamard product In this paper, the authors introduce several new subclasses of analytic functions defined by means of the operator given by Inclusion properties of these classes and the classes involving the generalized Libera integral operator given by Inclusion properties of these classes and the classes involving the generalized Libera integral operator are also considered.

KW - Analytic functions

KW - Integral operator

KW - Multiplier transformation

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=74849118290&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=74849118290&partnerID=8YFLogxK

M3 - Article

VL - 3

SP - 1799

EP - 1810

JO - Applied Mathematical Sciences

JF - Applied Mathematical Sciences

SN - 1312-885X

IS - 33-36

ER -